# SDR SIMA961421

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: O-Ring
- Part number: NAS16126
- Condition: Failed
- Location: Rt Te Flap Act
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3545 - BLUE SYSTEM HYD LOW LEVEL INDICATION, CRUISE FLIGHT.  FOUND FLUID LEAKING ON RIGHT OUTBOARD FLAP ACTUATOR.  REPLACED O-RING ON FLAP ACTUATOR AND SERVICE RESERVOIR, OPS AND LEAK CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
